# SDR HEED95441

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 5009209
- Condition: Pucks Worn
- Location: Rotor
- Part time: 747 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ZONE INSP. FOUND ROTOR BRAKE PUCKS WORN. REPLACED UNIT
